JournalspmVol. 76, No. 2pp. 143–152

Large deviations for dynamical systems with stretched exponential decay of correlations

  • Romain Aimino

    Universidade do Porto, Portugal
  • Jorge Milhazes Freitas

    Universidade do Porto, Portugal
Large deviations for dynamical systems with stretched exponential decay of correlations cover

A subscription is required to access this article.

Abstract

We obtain large deviations estimates for systems with stretched exponential decay of correlations, which improve the ones previously obtained in the literature. As a consequence we obtain better large deviations estimates for Viana maps and get large deviations estimates for a class of intermittent maps with stretched exponential loss of memory.

Cite this article

Romain Aimino, Jorge Milhazes Freitas, Large deviations for dynamical systems with stretched exponential decay of correlations. Port. Math. 76 (2019), no. 2, pp. 143–152

DOI 10.4171/PM/2030